The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 9


Preprint: Petrov-Galerkin Multiwavelets Schemes for Integral Eq's
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
yuesheng xu (xu@hammilton.math.ndsu.nodak.edu)
Guest





PostPosted: Fri Oct 25, 1996 4:29 pm    
Subject: Preprint: Petrov-Galerkin Multiwavelets Schemes for Integral Eq's
Reply with quote

#6 Preprint: Petrov-Galerkin Multiwavelets Schemes for Integral Eq's

Title: The Petrov-Galerkin Method for Second Kind Integral
Equations II: Multiwavelet Schemes

Authors: Zhongying Chen, Charles A. Micchelli and Yuesheng Xu

Abstract: We study wavelet Petrov-Galerkin schemes based on
discontinuous orthogonal multiwavelets and prove that condition number
of the coefficient matrix for the linear system obtained from the
wavelet Petrov-Galerkin scheme is bounded. In addition, we propose a
truncation strategy which forms a basis for fast wavelet algorithms
and analyze the order of convergence and computational complexity of
these algorithms.

To get the file of this paper, use
ftp://hammilton.math.ndsu.nodak.edu/pgn.ps
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025447 seconds : 18 queries executed : GZIP compression disabled